ON HOMOMORPHISMS (GOOD HOMOMORPHISMS) BETWEEN COMPLETELY j-SIMPLE SEMIGROUPS Page No: 4793-4797

By: R.U. Ndubuisi, K. P. Shum, O. G. Udoaka and R. B. Abubakar

Keywords: Completely j-simple semigroups, Normalizes Rees matrix semigroup, ? - monoid, Good homomorphism

Abstract: It is known that every completely j-simple semigroup is isomorphic to a normalized Rees matrix semigroup over a ? - monoid. Utilizing this result, we show that the homomorphism of a completely j-simple semigroup is a good homomorphism. Consequently, we give a construction theorem of homomorphisms between completely j-simple semigroups. This result strengthens the one given by Ren et al. (2018) on homomorphisms of completely j-simple semigroups



[View Complete Article]